Aa
Aa
A
A
A
Close
Avatar universal

Ortho Tri-Cyclen

I just recently started taking a Ortho tri-cyclen and I was wondering if starting birth control could cause your period to be delayed?
2 Responses
Avatar universal
When I started taking that type of birth control, I was on the last week. And I started my period
Avatar universal
Yes, any birth control you start can cause your period to be delayed. Or you could get spotting or breakthrough bleeding in the middle of a pack. All of that is normal.
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.